Mapping-based width measures and uncertainty relations for periodic functions

M.A. Alonso, M.J. Bastiaans

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)

Abstract

Measures for the width of a periodic function are discussed, based on five different mappings of a (periodic) function on a circle to a (non-periodic) function on a line or line segment. The uncertainty relations corresponding to these measures are also obtained by using a generalization of the Cauchy-Schwarz inequality.
Original languageEnglish
Pages (from-to)2425-2435
Number of pages11
JournalSignal Processing
Volume84
Issue number12
DOIs
Publication statusPublished - 2004

Fingerprint Dive into the research topics of 'Mapping-based width measures and uncertainty relations for periodic functions'. Together they form a unique fingerprint.

Cite this